Alert archive / Alabama / Small Craft Advisories in 2011
Small Craft Advisory 32, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Nov 3, 2011, 5:41 AM CDT. It took effect at Nov 3, 2011, 5:00 PM CDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2011, 5:41 AM CDT (10:41 UTC)
- In effect from
- Nov 3, 2011, 5:00 PM CDT
- Expired
- Nov 4, 2011, 4:00 PM CDT
- In force
- 23 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
548 WHUS74 KMOB 031041 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 541 AM CDT THU NOV 3 2011 ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM LATE THIS AFTERNOON THROUGH SATURDAY MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS SOUNDS... ..A STRONG COLD FRONT WILL MOVE ACROSS THE MARINE AREA LATER TODAY AND EARLY TONIGHT. SOUTHERLY WINDS AND SEAS WILL BUILD AHEAD OF THE FRONT LATE THIS MORNING AND THIS AFTERNOON BECOMING NORTHWEST AND BUILDING THROUGH EARLY FRIDAY MORNING. A MODERATE TO STRONG EASTERLY WIND FLOW WILL PERSIST OVER THE MARINE AREA THROUGH EARLY NEXT WEEK AS STRONG HIGH PRESSURE SETTLES ALONG THE EASTERN SEABOARD. GMZ630-650-655-670-675-040000- /O.NEW.KMOB.SC.Y.0032.111103T2200Z-111104T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 541 AM CDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 PM CDT FRIDAY. * WINDS: WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: SEAS 4 TO 6 FEET OUT TO 20 NM AND 6 TO 8 FEET FROM 20 TO 60 NM OUT. INLAND BAYS AND SOUNDS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
440 WHUS74 KMOB 031947 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 247 PM CDT THU NOV 3 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .A STRONG COLD FRONT MOVES EAST OF THE MARINE AREA TONIGHT. IN THE WAKE OF THE FRONT...STRONG NORTHWEST WINDS AND BUILDING SEAS EXPECTED THROUGH EARLY FRIDAY. GMZ630-650-655-670-675-040400- /O.CON.KMOB.SC.Y.0032.111103T2200Z-111104T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 247 PM CDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY. * WINDS: NORTHWEST WINDS INCREASING TO 20 TO 25 KNOTS WITH OCCASIONAL GUSTS AROUND 30 KNOTS. * SEAS: BUILDING TO 4 TO 6 FEET OUT TO 20 NM AND 6 TO 8 FEET FROM 20 TO 60 NM OUT. INLAND BAYS AND SOUNDS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
795 WHUS74 KMOB 040334 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1034 PM CDT THU NOV 3 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .A STRONG COLD FRONT MOVES EAST OF THE MARINE AREA TONIGHT. IN THE WAKE OF THE FRONT...STRONG NORTHWEST WINDS AND BUILDING SEAS EXPECTED THROUGH EARLY FRIDAY. GMZ630-650-655-670-675-041145- /O.CON.KMOB.SC.Y.0032.000000T0000Z-111104T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1034 PM CDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY. * WINDS: NORTHWEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS AROUND 30 KNOTS. * SEAS: BUILDING TO 4 TO 6 FEET OUT TO 20 NM AND 6 TO 8 FEET FROM 20 TO 60 NM OUT. INLAND BAYS AND SOUNDS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
236 WHUS74 KMOB 040906 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 406 AM CDT FRI NOV 4 2011 ...A SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .A STRONG OFFSHORE FLOW IN THE WAKE OF YESTERDAYS COLD FRONT WILL GRADUALLY DIMINISH THIS MORNING WITH WINDS DROPPING BELOW ADVISORY LEVELS BY MID MORNING. GMZ630-650-655-670-675-041500- /O.EXT.KMOB.SC.Y.0032.000000T0000Z-111104T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 406 AM CDT FRI NOV 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS EARLY THIS MORNING. * SEAS: 4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON. INLAND BAYS AND SOUNDS CHOPPY TO ROUGH EARLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
986 WHUS74 KMOB 041458 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 958 AM CDT FRI NOV 4 2011 ...A SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .A STRONG OFFSHORE FLOW IN THE WAKE OF YESTERDAYS COLD FRONT WILL GRADUALLY DIMINISH INTO THE AFTERNOON WITH WINDS DROPPING BELOW ADVISORY LEVELS BY MID MORNING NEAR SHORE AND OVER THE COASTAL BAY...INTO THE EARLY AFTERNOON WELL OFFSHORE. GMZ630-650-655-041600- /O.CAN.KMOB.SC.Y.0032.000000T0000Z-111104T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 958 AM CDT FRI NOV 4 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS OVER COASTAL BAYS AND NEAR SHORE AREAS HAVE DROPPED BELOW SMALL CRAFT LEVELS. SMALL CRAFT ARE STILL URGED TO EXERCISE CAUTION OVER NEAR SHORE WATERS INTO THE EARLY AFTERNOON HOURS. $$ GMZ670-675-042100- /O.EXT.KMOB.SC.Y.0032.000000T0000Z-111104T2100Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 958 AM CDT FRI NOV 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS: NORTHWEST WINDS AROUND 20 KNOTS THIS MORNING DROPPING TO AROUND 15 KNOTS BY MID AFTERNOON. * SEAS: 4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
325 WHUS74 KMOB 042103 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 403 PM CDT FRI NOV 4 2011 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALABAMA COASTAL WATERS TONIGHT INTO MONDAY... .SURFACE HIGH PRESSURE WILL PASS NORTH OF THE AREA TONIGHT BEFORE SETTLING ALONG THE EAST COAST...CREATING A STRONG EASTERLY FLOW OVER AREA COASTAL WATERS THROUGH THE WEEKEND. GMZ670-675-050515- /O.EXP.KMOB.SC.Y.0032.000000T0000Z-111104T2100Z/ /O.NEW.KMOB.SC.Y.0033.111105T0300Z-111107T1500Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 403 PM CDT FRI NOV 4 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM CDT THIS EVENING TO 9 AM CST MONDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM CDT THIS EVENING TO 9 AM CST MONDAY. THE SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON. * WINDS: NORTHWEST WINDS 15 TO 20 KNOTS WILL RISE TO 20 TO 25 KNOTS TONIGHT. * SEAS: 2 TO 4 FEET BUILDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-050515- /O.NEW.KMOB.SC.Y.0033.111105T0300Z-111107T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 403 PM CDT FRI NOV 4 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM CDT THIS EVENING TO 9 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM CDT THIS EVENING TO 9 AM CST MONDAY. * WINDS: NORTHWEST WINDS 15 TO 20 KNOTS WILL RISE TO 20 TO 25 KNOTS TONIGHT. * SEAS: 2 TO 4 FEET BUILDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-050515- /O.NEW.KMOB.SC.Y.0033.111105T2100Z-111107T1500Z/ MOBILE BAY- 403 PM CDT FRI NOV 4 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM CDT SATURDAY TO 9 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM CDT SATURDAY TO 9 AM CST MONDAY. * WINDS: WINDS OF 15 TO 20 KNOTS TONIGHT INTO SATURDAY...THEN RISING TO 20 TO 25 KNOTS SATURDAY AFTERNOON AND NIGHT. * SEAS: WAVES CHOPPY TO ROUGH BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 3, 5:12 AM CDT, 29 minutes earlier.
Area forecast discussion, Nov 3, 5:12 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
512 AM CDT THU NOV 3 2011
.SHORT TERM (TODAY THROUGH FRIDAY NIGHT)...STRONG SFC RIDGE STILL
PARKED OVER THE CAROLINAS AND EASTERN SEABOARD THIS MORNING
CONTINUES TO LIMIT SIGNIFICANT MOISTURE RETURN ACROSS MUCH OF THE
CWFA THIS MORNING AS COOL WEDGE TO THE ENE ALLOWS SFC WINDS NEAR THE
COAST TO BACK SOME THIS MORNING HELPING TO CUT OFF DEEPER MOISTURE
FROM OFFSHORE TO MOVE WELL INLAND AHEAD OF THE FRONT EARLY IN THE
DAY. AS WINDS BEGIN TO VEER BETTER LATER IN THE DAY BETTER MOISTURE
ADVECTION WILL EVENTUALLY SHIFT NORTHWARD LATE THIS MORNING AND EARLY
THIS AFTERNOON WITH SFC DEWPTS CLIMBING TO THE UPPER 60S NEAR THE
COAST AND MIDDLE 60S FURTHER INLAND. LATEST MODEL SOUNDINGS MOSTLY
FROM THE GFS AND NAM CONTINUE TO DEPICT LIMITED MOISTURE RETURN AHEAD
AND ALONG THE FRONT WITH PWS CLIMBING TO AROUND 1.4 INCHES. DUE TO
INCREASING CLOUDINESS IN THE LOWER TO MIDDLE LAYERS OF THE ATMOSPHERE
LATER THIS MORNING AND THIS AFTERNOON WILL UNDERCUT CURRENT FORECAST
TEMPS A TAD FOR MOST OF THE CWFA EXCEPT OVER INLAND AREAS OF NWFL AND
THE ADJACENT AL COUNTIES TO THE NORTH WHERE EXTRA CLOUDINESS WILL
OCCUR A LITTLE LATER IN THE DAY. AS FOR POPS WAS KINDA RELUCTANT
ABOUT LOWERING POPS AT FIRST GLANCE BUT WITH CURRENT MOISTURE
PROFILES IN THE MODEL DATA...LIMITED INSTABILITY AND WEAKER LAPSE
RATES IN THE LOWER TO MIDDLES LAYERS HAVE OPTED TO LOWER CURRENT POPS
TO GOOD CHANCE OR AROUND 50 PERCENT FOR MOST OF THE CWFA OCCURRING
MOSTLY AHEAD OF THE FRONT...KEEPING A FEW LIKELY OR 60 POPS OVER THE
EXTREME NE PART OF THE CWFA DUE TO SLIGHTLY BETTER MID LEVEL FORCING
LATER IN THE DAY. ALSO DECIDED TO EXPAND THE COVERAGE OF ISOLATED
THUNDERSTORMS FOR MOST AREAS IN THE CWFA THROUGH THIS AFTERNOON DUE
TO TIMING OR MAX HEATING. AS FOR TEMPS WILL CONTINUE TO LEAN TOWARDS
THE SLIGHTLY WARMER MAV GUIDANCE MOSTLY DUE TO PERSISTENT AND
CONSISTENCY. 32/EE
THE DEEP UPPER LEVEL LOW WILL MOVE FROM THE CAROLINAS FRIDAY MORNING
INTO THE ATLANTIC WATERS BY LATE IN THE AFTERNOON. THIS WILL KEEP OUR
REGION IN A DEEP NORTH TO NORTHEAST FLOW...RESULTING IN A VERY COOL
AND DRY AIRMASS. HIGHS WILL ONLY CLIMB INTO THE THE MID TO UPPER 60S
UNDER ABUNDANT SUNSHINE. GOOD RADIATIONAL COOLING WILL SET UP FOR
FRIDAY NIGHT...ALTHOUGH WINDS WILL NOT GO COMPLETELY CALM WITH THE
CENTER OF THE SFC HIGH LOCATED OVER PENNSYLVANIA. NEVERTHELESS...LOWS
WILL DROP INTO THE 40S...WITH A FEW FAR INLAND LOCATIONS POTENTIALLY
DROPPING INTO THE UPPER 30S. 34/JFB
&&
.LONG TERM (SATURDAY THROUGH WEDNESDAY)...SHORTWAVE RIDGING WILL
AMPLIFY ON SATURDAY FROM THE GULF STATES ALL THE WAY TO SOUTHEAST
CANADA. THIS IS A FAVORABLE SETUP FOR STRONG HIGH PRESSURE TO REMAIN
ANCHORED ACROSS THE EASTERN SEABOARD AND RIDGE ALL THE WAY DOWN INTO
THE SOUTHEASTERN STATES. THIS WILL MAINTAIN VERY PLEASANT HIGH
TEMPERATURES AND CHILLY MORNING LOWS. FOUND IT ODD THAT THE STATISTICAL
GUIDANCE IS ADVERTISING A 4-7 DEGREE INCREASE ON SATURDAY HIGH TEMPS
COMPARED TO THE FRIDAY FORECAST WHEN 1000-850 MB THICKNESSES INDICATE
AN INCREASE OF ONLY A FEW METERS. THEREFORE...THIS FORECAST WILL STAY
ON THE COOLER SIDE OF GUIDANCE WITH HIGHS AVERAGING NEAR 70 DEGREES.
SIMILAR READINGS EXPECTED SUNDAY AFTERNOON. SUNDAY MORNING LOWS
REMAIN BELOW NORMAL WITH UPPER 30S TO NEAR 40 WELL INLAND AND MID TO
UPPER 40S CLOSER TO THE COAST. LOWS CLOSER TO SEASONABLE LEVELS
EXPECTED BY MONDAY MORNING AS THE SFC HIGH TO THE NORTHEAST BEGINS TO
SLOWLY WEAKEN.
A CONTINUED MODERATION IN TEMPERATURES IS EXPECTED FOR EARLY NEXT
WEEK AS WARM AIR ADVECTION MATERIALIZES AHEAD OF THE NEXT STORM
SYSTEM FORECAST TO ORGANIZE OVER THE FOUR CORNERS. MODELS ARE STILL
IN GREAT DISAGREEMENT ON THE EVOLUTION OF THIS SYSTEM AS IT TREKS
EAST. THE NEW 00Z GFS DEVELOPS A DEEP...NEUTRAL TILT TROUGH AS IT
MOVES INTO THE MIDWEST/LOWER MS VALLEY BY MIDWEEK. THE LATEST TWO
RUNS OF THE ECMWF SHOW A FULL LATITUDE POSITIVE TILT TROUGH OVER THE
CENTRAL UNITED STATES BY NEXT WEDNESDAY. BOTH OF THESE SOLUTIONS
BRING AN APPROACHING COLD FRONT INTO OUR REGION ON WEDNESDAY...BUT
THE GFS SOLUTION WOULD BE A MUCH MORE VIGOROUS SOLUTION FOR OUR
REGION. THE 00Z GFS ENSEMBLES ARE LITERALLY ALL OVER THE
PLACE...WHICH IS NOT TOO UNCOMMON THIS TIME OF YEAR WITH SUCH AN
ACTIVE PACIFIC JET. THEREFORE...WILL NOT ATTEMPT TO GET TOO SPECIFIC
THIS FAR OUT AND ONLY GRADUALLY NUDGE UP WEDNESDAY POPS. 34/JFB
&&
.AVIATION (12Z ISSUANCE)...VFR CONDITIONS THROUGH THIS MORNING
FOLLOWED BY MVFR TO VFR CONDITIONS THIS AFTERNOON WITH PERIODS OF
IFR CONDITIONS IN AND AROUND SHOWERS AND THUNDERSTORMS AHEAD OF A
COLD FRONT APPROACHING FROM THE WEST. IFR CONDITIONS DUE TO LOW
STATUS IN THE WAKE OF FRONT FOR EARLY THIS EVENING CLEARING OUT TO
VFR TO MVFR CONDITIONS SAT MORNING. WINDS WILL BE EAST TO SOUTHEAST
AT 10 TO 15 KNOTS LATER THIS MORNING BECOMING SOUTH AROUND 12 KNOTS
WITH HIGHER GUSTS THIS AFTERNOON BECOMING NORTHWEST AT 15 TO 20
KNOTS THIS EVENING AND OVERNIGHT. 32/EE
&&
.MARINE...A MODERATE TO STRONG COLD FRONT WILL MOVE ACROSS THE
MARINE AREA LATER THIS AFTERNOON AND EARLY TONIGHT. AHEAD OF THE
FRONT EAST TO SOUTHEAST WINDS AROUND 15 KNOTS WILL SHIFT SOUTHEAST
TO SOUTH BY MIDDAY INCREASING TO 15 TO 20 KNOTS WITH SEAS BUILDING
TO 3 TO 5 FEET AHEAD OF THE FRONT. WINDS AND SEAS WILL BE HIGHER
NEAR SCATTERED SHOWERS AND A FEW ISOLATED THUNDERSTORMS AHEAD AND
ALONG THE FRONT MOSTLY IN THE AFTERNOON. IN THE WAKE OF THE FRONT
NORTHWESTERLY WINDS AT 20 TO 25 KNOTS WILL OCCUR THROUGH TONIGHT
DIMINISHING TO 15 TO 20 KNOTS FRI AFTERNOON. SEAS WILL BUILD TO 6 TO
8 FEET IN THE WAKE OF THE FRONT 20 TO 60 NM OUT AND 3 TO 5 FEET OUT
TO 20 NM WITH ROUGH CONDITIONS ON AREA BAYS AND SOUNDS...SLOWLY
SUBSIDING FRI AFTERNOON CONTINUING THROUGH MUCH OF THE WEEKEND. A
MODERATE TO OCCASIONALLY STRONG EASTERLY WIND FLOW PERSISTS OVER THE
MARINE AREA THROUGH THE WEEKEND WITH SEAS RANGING FROM 3 TO 6 FEET
OUT TO 60 NM. BAYS AND SOUNDS WILL BE CHOPPY TO OCCASIONALLY ROUGH
THROUGH THE WEEKEND WITH THE PERSISTENT EASTERLY FLOW. SOUTHERLY
WINDS AND SEAS WILL BUILD LATE WED INTO THU AHEAD OF ANOTHER COLD
FRONT APPROACHING FROM THE WEST. A SMALL CRAFT ADVISORY IS IN
EFFECT FOR ALL MARINE ZONES FOR LATE THIS AFTERNOON CONTINUING
THROUGH MIDDAY FRI. 32/EE
&&
.FIRE WEATHER...A COLD FRONT WILL MOVE ACROSS THE FORECAST AREA LATE
THIS MORNING INTO THE AFTERNOON BRINGING A NARROW BAND OF SCATTERED
SHOWERS WITH IT. MUCH COOLER AND DRIER AIR WILL FILTER IN BEHIND THE
FRONT...BUT FORECAST HUMIDITY FOR FRIDAY IS ONLY IN THE 35 TO 40
PERCENT RANGE. NO HEADLINES ARE ANTICIPATED. IT WILL BE BREEZY TODAY
BOTH AHEAD AND IN THE WAKE OF THE FRONT...HELPING TO INCREASE
DISPERSIONS VALUES. 34/JFB
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 73 42 66 45 / 40 05 00 00
PENSACOLA 77 47 67 48 / 40 20 00 00
DESTIN 76 49 67 51 / 40 40 00 00
EVERGREEN 75 39 66 40 / 60 10 00 00
WAYNESBORO 67 39 66 41 / 50 05 00 00
CAMDEN 74 38 66 40 / 50 05 00 00
CRESTVIEW 77 42 68 41 / 40 30 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 5 PM THURSDAY TO 1 PM FRIDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Nov 2, 9:50 PM CDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 950 PM CDT WED NOV 2 2011 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-031200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 950 PM CDT WED NOV 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT... SMALL CRAFT SHOULD EXERCISE CAUTION ACROSS OFFSHORE PART OF THE MARINE AREA DUE TO MODERATE SOUTHEAST WINDS OF 15 TO 20 KNOTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A MODERATE TO STRONG COLD FRONT WILL MOVE ACROSS THE NORTH CENTRAL GULF LATE THURSDAY AND EARLY THURSDAY NIGHT. HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED THURSDAY THROUGH FRIDAY MORNING. A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED THURSDAY NIGHT THROUGH FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED TO BE REQUIRED THROUGH MONDAY.
Nearby
Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.